MathSciNet Relay Station
MathSciNet bibliographic data
MR2726098 14D15 (14C20)
Kovács, Sándor J.; Lieblich, Max Boundedness of families of canonically polarized manifolds: a higher dimensional analogue of Shafarevich's conjecture. Ann. of Math. (2) 172 (2010), no. 3, 1719–1748.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement